Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kungpao

Member
  • Total Reviews

    0
  • Content Count

    30
  • Joined

  • Last visited

Community Reputation

0 Neutral

About kungpao

  • Rank
    Junior Member
  1. Hi troubledme, I would guess you are still on accutane judging from the tell-tale accutane signs of dryness on your face. All we can say is really to persist with the accutane. It will get worse before it gets better; this has happened to many of us. And your lips, though they look dry, don't seem as terribly chapped or inflammed as a lot of us have experienced while on accutane, so that's good. So hang in there, and gain support from this forum whenever you need it. We're all in this fight
  2. Well i went to the Derm today (my usual Derm wasn't around so I visited another one), and he said he suspects that the inflammation around my mouth is due to the accutane since he ruled out sunlight, lack of moisturization, fungal infection etc. He gave me another brand of hydrocortisone ointment to try, and suggested that the reason why my old ointment didnt work was because I had either grown resistant to it, or perhaps it just did not work for me in the first place (apparantly this is possi
  3. sofie92, i got it for a period too while on accutane. I took to using eyedrops a few times a day (just the normal type, no need for any special medicated eyedrops) and it went away soon enough. Perhaps you could try that. Accutane makes the eyes dry, and as a result, it may cause the eye muscles to twitch. Of course, the eye twitching could be completely non-accutane related, but i think give the eyedrops a shot. Good luck!
  4. thanks guys for the replies! mert1: i'm using QV lipbalm. I've tried others but nothing seems to work as well as QV. I've tried Dr Dan's but somehow found that it didn't work that well and wasn't moisturizing enough. I find that greasier lipbalms like QV work better for me. -and did you use your antifungal cream because the redness you were getting was due to a fungal infection? I don't know if mine's a fungal infection, but assuming it's not, will there be any benefit to applying the antifung
  5. hi fel_han, I'm heartened to meet a fellow Singaporean on this forum! I'm also on accutane, been on it for the past 6 months. I read your roaccutane log and just wanna say hang in there! It'll definitely get better! Feel free to ask me anything and I'll be glad to answer where I can. Jia you! We're all on this journey together!
  6. Hi everyone, I’ve been on 40mg of accutane for about the past 6 months. I noticed that I was getting persistant redness/inflammation around the edges of my mouth, especially at the sides. My lips themselves are okay enough, dry but manageable. It’s the ring of red inflammation around my mouth that is the problem. My derm gave me some hydrocortisone cream but it doesn’t seem to do the trick. Last week, I lowered my dose to 20mg a day but the inflammation didn’t seem to go away. So the la
  7. Point 17, which I'm reproducing here, is so true: "17. Look people dead in the eye. People with acne have a tendency to shy away socially, you can really see it in how they hold themselves, they'll turn away so people can't see their blemishes. But you can make a person see you however you want, just have the courage. When they walk away they're not going to have even noticed your acne because they'll have been looking at the whole you, and just remember what a great person you are." My friend
  8. When i started taking protein shakes with my weightlifting, it made me break out like hell. So some supplements may cause trouble for the skin. Creatine didn't seem to cause breakouts for me though.
  9. it really sucks to have body acne. i've turned down invitations to swim for the past 15 years. the few times when i had no choice, i had to constantly try to angle my body away from people so they wouldnt see my body acne so clearly. it was painful! however, none of my girlfriends seemed to mind my body acne, even though they only saw it after we got together. I guess they were aware of it and knew it was something i was dealing with, but they never ever made a big deal out of it and still l
  10. actually when i was in high school and started getting realli severe acne, for some reason i was never really aware how bad it was so i lived a normal life and didn't let acne affect my life. but later as i grew to learn more abt acne, i realized how bad it was and it made me much more self-conscious and did make me less sociable. ignorance was bliss! but one of the ways acne has affected me is that i really hate and avoid looking at mirrors...makes me cringe at times. and even though i get a
  11. actually the terms 'high dose' and 'low dose' are all rather relative. in the americas, it seems that high dose generally refers to doses in access of 60mg a day, while in asia, it seems that even 40mg dosage is considered high for someone weighing say 60+ kilograms. so it may be a cultural thing as to what defines high or low doses, though of course ppl across countries would agree at the extremities of the dosage range, i.e. 20 mg would prob universally be considered 'low' while 80mg 'high'
  12. joga, we don't know your medical history so it's hard to ascertain if the pulsating image is due to accutane. All too often when some is on accutane and get some medical condition, they often assume it's due to the accutane. But we forget that this may not always be the case. But yes, I feel that if the pulsating image doesn't go away, do go visit your derm. As an aside, I've also been having blurry vision since coming onto accutane. It's more of a hindrance at night, which I think is causin
  13. Yup missing a few days isn't a problem. I had to travel overseas for a week to a really dry climate, and my derm even asked if i wanted to just stop taking accutane for the week i was there. So it should really be fine to skip out on a week.
×